# SDR MALA976581

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 434
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Itt Gauge
- Part number: 10227N01T00
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE TEMP GAUGE FLUCTUATING AND ERRATIC -100 DEGREES TO LEFT AT ONE.  AT HIGH POWER IT WOULD FLUCTUATE -20 TO 60 DEGREES.  ALL OTHER ENGINE GAUGES STABLE AND NORMAL.  AFTER POWER REDUCED IN CLIMB, RIGHT ENGINE TEMP GAUGE WOULD TICK WITHIN 10 DEGREES.  MAINTENANCE REPLACED RIGHT ITT GAUGE.  OPS CHECKS GOOD.
